A 27-year-old male asked:
i cant use accutane because i get tinnitus from it. what else can i use to get rid of my acne vulgaris forever?
2 doctor answers • 4 doctors weighed in
Pediatrics 58 years experience
Acne: discuss the possibility of taking spironolactone with your dermatologist. It is an andogen antagonist
3519 viewsAnswered >2 years ago
Dermatology 57 years experience
See a dermatologist: Accutane is very effective but is used only for severe nodulo-cystic scarring acne. If you have severe acne but get tinnitus with Accutane ( are you sure that is the cause?} you may wish to try a very small dose such as 10mg a day or less. We do not use spironolactone for young men because they seldom are pleased when they need a bra. There are other meds such as minocycline, tretinoin, benzoyl pe
3515 viewsReviewed >2 years ago
Last updated May 4, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.